# SDR AALA980810

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UNDER SKIN BULGE AT STATION 1139 STRINGER 44R.  REMOVED CORROSION PER SRM 51-21-01 AND INSTALLED REPAIR PER SRM 53-20-00.  (M)
